Ask an expert
Question

14 Apr 2006

Lower abdominal pain with thick yellowish disharge
Have been having this faint pain in lower abdoman for about 4 days but over last day or so it has become severe. Notice that my discharge is getting heavier as day progress. Also very painful after bowel movement with pain staying in rectal area, lower back. Have history of endometrioses.
Answer 362 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear P
I think you have a pelvic infection - please let your doctor check and put you onto antibiotics.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.